# SDR AALA20151218004

- Difficulty date: December 18, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 82,036 hours, 44,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FUSELAGE SKIN IS CRACKED, STATION 1309, BETWEEN L6L & L7L.  ACCOMPLISHED TEMPORARY EXTERNAL DOUBLER REPAIR IAW SRM 53-04-02 FIG.2 SHEET 29 WITH BLIND FASTENERS IAW SRM 53-04-02 PARAGRAPH 3 C C 1.
